| Catalog Number |
TEXP135RH |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
09/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year old female patient underwent a breast reconstruction with artoura breast tissue expander 500cc and experienced a deflation on the left side post-operatively.As a result, the patient underwent explantation on (b)(6) 2019.
Additional Manufacturer Narrative
Device evaluation summary: during evaluation of the sample it appeared intact.Leak testing was performed in accordance with mentor procedures and no leak sites were detected.No anomalies were observed. it should be noted that as part of our quality process, each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Manufacturer¿s reference number: (b)(4).